MAUDE Adverse Event Report: COVIDIEN KANGAROO FEEDING TUBE WITH IRIS TECHNOLOGY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO FEEDING TUBE WITH IRIS TECHNOLOGY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 471243E
Health Effect - Clinical Codes Erosion (1750); Septic Shock (2068)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Covidien kangaroo feeding tube with iris technology eroded through patient stomach and transverse colon causing septic shock and need for emergent surgery.Fda safety report id# (b)(4).

Brand Name
KANGAROO FEEDING TUBE WITH IRIS TECHNOLOGY
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
MDR Report Key14416274
Report NumberMW5109738
Device Sequence Number4436049
Product Code KNT
UDI-Device Identifier20884521742229
UDI-Public(01)20884521742229
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number471243E
Device Catalogue Number461243E
Device Lot Number1243090120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age38 YR
Patient SexMale
Patient Weight149 KG
Patient EthnicityHispanic
Patient RaceWhite